American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 160 found      Go to page: 1 2 3 4 5 6

[61] Kazuo Kido. Strong convergence of resolvents of monotone operators in Banach spaces . Proc. Amer. Math. Soc. 103 (1988) 755-758. MR 947652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Won Kyu Kim. Remark on a generalized quasivariational inequality . Proc. Amer. Math. Soc. 103 (1988) 667-668. MR 943102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Takashi Suzuki and Ken’ichi Nagasaki. On the nonlinear eigenvalue problem $\Delta u+\lambda e\sp u=0$ . Trans. Amer. Math. Soc. 309 (1988) 591-608. MR 961602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] M. S. Berger, P. T. Church and J. G. Timourian. Folds and cusps in Banach spaces with applications to nonlinear partial differential equations. II . Trans. Amer. Math. Soc. 307 (1988) 225-244. MR 936814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Robert Sine. On the converse of the nonexpansive map fixed point theorem for Hilbert space . Proc. Amer. Math. Soc. 100 (1987) 489-490. MR 891152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] E. H. Rothe. The Borsuk theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 192-198.
Book volume table of contents   
View Article: PDF

[67] E. H. Rothe. The finite-dimensional case. Math. Surveys Monogr. 23 (1986) 112-137.
Book volume table of contents   
View Article: PDF

[68] E. H. Rothe. The Leray-Schauder degree for differentiable maps. Math. Surveys Monogr. 23 (1986) 26-58.
Book volume table of contents   
View Article: PDF

[69] E. H. Rothe. Introduction. Math. Surveys Monogr. 23 (1986) 1-12.
Book volume table of contents   
View Article: PDF

[70] E. H. Rothe. Function-analytic preliminaries. Math. Surveys Monogr. 23 (1986) 13-25.
Book volume table of contents   
View Article: PDF

[71] E. H. Rothe. The Poincar\'e-Bohl theorem and some of its applications. Math. Surveys Monogr. 23 (1986) 76-87.
Book volume table of contents   
View Article: PDF

[72] E. H. Rothe. Some extension and homotopy theorems. Math. Surveys Monogr. 23 (1986) 172-191.
Book volume table of contents   
View Article: PDF

[73] E. H. Rothe. The Leray-Schauder degree for not necessarily differentiable maps. Math. Surveys Monogr. 23 (1986) 59-75.
Book volume table of contents   
View Article: PDF

[74] E. H. Rothe. Introduction to Various Aspects of Degree Theory in Banach Spaces. Math. Surveys Monogr. 23 (1986) MR MR852987.
Book volume table of contents   

[75] E. H. Rothe. The product theorem and some of its consequences. Math. Surveys Monogr. 23 (1986) 88-111.
Book volume table of contents   
View Article: PDF

[76] E. H. Rothe. On spheres. Math. Surveys Monogr. 23 (1986) 138-171.
Book volume table of contents   
View Article: PDF

[77] R. Kannan and R. Ortega. Existence of solutions of $x''+x+g(x)=p(t),\;x(0)=0=x(\pi)$ . Proc. Amer. Math. Soc. 96 (1986) 67-70. MR 813812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] P. M. Fitzpatrick, I. Massabò and J. Pejsachowicz. On the covering dimension of the set of solutions of some nonlinear equations . Trans. Amer. Math. Soc. 296 (1986) 777-798. MR 846606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. Ize, I. Massabò, J. Pejsachowicz and A. Vignoli. Structure and dimension of global branches of solutions to multiparameter nonlinear equations . Trans. Amer. Math. Soc. 291 (1985) 383-435. MR 800246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Jong An Park and Sehie Park. Surjectivity of $\varphi $-accretive operators . Proc. Amer. Math. Soc. 90 (1984) 289-292. MR 727252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Helmut Hofer. A note on the topological degree at a critical point of mountainpass-type . Proc. Amer. Math. Soc. 90 (1984) 309-315. MR 727256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] R. J. Magnus. The transformation of vector-functions, scaling and bifurcation . Trans. Amer. Math. Soc. 286 (1984) 689-713. MR 760981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Eric Schechter. Sharp convergence rates for nonlinear product formulas . Math. Comp. 43 (1984) 135-155. MR 744928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] E. N. Dancer. On positive solutions of some pairs of differential equations . Trans. Amer. Math. Soc. 284 (1984) 729-743. MR 743741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] H.-O. Peitgen and K. Schmitt. Global analysis of two-parameter elliptic eigenvalue problems . Trans. Amer. Math. Soc. 283 (1984) 57-95. MR 735409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] P. M. Fitzpatrick, I. Massabó and J. Pejsachowicz. Complementing maps, continuation and global bifurcation. Bull. Amer. Math. Soc. 9 (1983) 79-81. MR 699319.
Abstract, references, and article information   
View Article: PDF

[87] Helmut Hofer. On strongly indefinite functionals with applications . Trans. Amer. Math. Soc. 275 (1983) 185-214. MR 678344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Laurent VĂ©ron. Some remarks on the convergence of approximate solutions of nonlinear evolution equations in Hilbert spaces . Math. Comp. 39 (1982) 325-337. MR 669633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] George Karakostas. Regular operator equations: conditions for regularity . Proc. Amer. Math. Soc. 86 (1982) 219-225. MR 667278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Herbert Amann. A note on degree theory for gradient mappings . Proc. Amer. Math. Soc. 85 (1982) 591-595. MR 660610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 160 found      Go to page: 1 2 3 4 5 6